American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information   
View Article: PDF

[2] Gregory T. Minton. Unique Factorization in the Theory of Quadratic Forms. Contemporary Mathematics 587 (2013) 151-156.
Book volume table of contents   
View Article: PDF

[3] Wieb Bosma and Ben Kane. The triangular theorem of eight and representation by quadratic polynomials. Proc. Amer. Math. Soc. 141 (2013) 1473-1486.
Abstract, references, and article information   
View Article: PDF

[4] Pavel Hrubeš, Avi Wigderson and Amir Yehudayoff. Non-commutative circuits and the sum-of-squares problem. J. Amer. Math. Soc. 24 (2011) 871-898. MR 2784331.
Abstract, references, and article information   
View Article: PDF

[5] Zhi-Hong Sun. Congruences concerning Legendre polynomials. Proc. Amer. Math. Soc. 139 (2011) 1915-1929. MR 2775368.
Abstract, references, and article information   
View Article: PDF

[6] Ben Kane and Zhi-Wei Sun. On almost universal mixed sums of squares and triangular numbers. Trans. Amer. Math. Soc. 362 (2010) 6425-6455. MR 2678981.
Abstract, references, and article information   
View Article: PDF

[7] Tim Netzer. Positive polynomials and sequential closures of quadratic modules. Trans. Amer. Math. Soc. 362 (2010) 2619-2639. MR 2584613.
Abstract, references, and article information   
View Article: PDF

[8] Vorrapan Chandee. Explicit upper bounds for $L$-functions on the critical line. Proc. Amer. Math. Soc. 137 (2009) 4049-4063. MR 2538566.
Abstract, references, and article information   
View Article: PDF

[9] Christopher J. Hillar. Sums of squares over totally real fields are rational sums of squares. Proc. Amer. Math. Soc. 137 (2009) 921-930. MR 2457431.
Abstract, references, and article information   
View Article: PDF

[10] Li-Chien Shen. On separation of quadratic forms on the imaginary quadratic field in its Hilbert class field. Proc. Amer. Math. Soc. 136 (2008) 3061-3067. MR 2407068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Pumplün. Sums of squares in octonion algebras. Proc. Amer. Math. Soc. 133 (2005) 3143-3152. MR 2160175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Osburn. A remark on a conjecture of Borwein and Choi. Proc. Amer. Math. Soc. 133 (2005) 2903-2909. MR 2159768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bruce Reznick. On the absence of uniform denominators in Hilbert's 17th problem. Proc. Amer. Math. Soc. 133 (2005) 2829-2834. MR 2159759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. O. L. Atkin and D. J. Bernstein. Prime sieves using binary quadratic forms. Math. Comp. 73 (2004) 1023-1030. MR 2031423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] José F. Fernando, Jesús M. Ruiz and Claus Scheiderer. Sums of squares in real rings. Trans. Amer. Math. Soc. 356 (2004) 2663-2684. MR 2052192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] José F. Fernando. Sums of squares in real analytic rings. Trans. Amer. Math. Soc. 354 (2002) 1909-1919. MR 1881023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David B. Leep and Colin L. Starr. Polynomials in $\mathbb{R}[x,y]$ that are sums of squares in $\mathbb{R}(x,y)$. Proc. Amer. Math. Soc. 129 (2001) 3133-3141. MR 1844985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. A. Katre and Sangita A. Khule. Matrices over orders in algebraic number fields as sums of $k$-th powers. Proc. Amer. Math. Soc. 128 (2000) 671-675. MR 1646194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Detlev W. Hoffmann. Pythagoras numbers of fields. J. Amer. Math. Soc. 12 (1999) 839-848. MR 1670858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Irving Kaplansky. The first nontrivial genus of positive definite ternary forms . Math. Comp. 64 (1995) 341-345. MR 1265017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stan Wagon. Quintuples with square triplets . Math. Comp. 64 (1995) 1755-1756. MR 1308462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. H. Conway and N. J. A. Sloane. A new upper bound for the minimum of an integral lattice of determinant 1. Bull. Amer. Math. Soc. 23 (1990) 383-387. MR 1046123.
Abstract, references, and article information   
View Article: PDF

[25] Etsuko Bannai. Positive definite unimodular lattices with trivial automorphism groups. Memoirs of the AMS 85 (1990) MR 1004770.
Book volume table of contents   

[26] Guangxin Zeng. A characterization of preordered fields with the weak Hilbert property . Proc. Amer. Math. Soc. 104 (1988) 335-342. MR 962795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. D. Hirschhorn. A simple proof of Jacobi's four-square theorem . Proc. Amer. Math. Soc. 101 (1987) 436-438. MR 908644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Claiborne G. Latimer. On ideals in a quaternion algebra and the representation of integers by Hermitian forms . Trans. Amer. Math. Soc. 40 (1936) 439-449. MR 1501883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gordon Pall. The structure of the number of representations function in a binary quadratic form . Trans. Amer. Math. Soc. 35 (1933) 491-509. MR 1501697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. T. Bell. Numbers of representations of integers in a certain triad of ternary quadratic forms . Trans. Amer. Math. Soc. 32 (1930) 1-5. MR 1501523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2